| Model Number |
DBL LOADED 4.75MM BIO-COMP SWVLK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, a sales representative reported via email that an ar-2324bcc-2 bio composite swivelock broke in half during insertion.Before the faulty anchor, one ar-2324bcc-2 bio composite swivelock was successfully implanted.The case was completed with the first anchor and trying the graft onto itself.This was discovered during an ac joint reconstruction procedure on (b)(6) 2024.The case was not delayed, and the patient suffered no negative effects.Additional information received on 5/28/2024: all the broken fragments were successfully removed.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.